Journal: Queueing Syst.

Volume 15, Issue 1-4

1 -- 58Masakiyo Miyazawa. Rate conservation laws: A survey
59 -- 80Peter Buchholz. A class of hierarchical queueing networks and their analysis
81 -- 97Vidyadhar G. Kulkarni, Lindsey C. Puryear. A reader-writer queue with reader preference
99 -- 136Rajendran Rajan, Rajeev Agrawal. Cyclic networks with general blocking and starvation
137 -- 164Nicholas Bambos, Kimberly M. Wasserman. On stationary tandem queueing networks with job feedback
165 -- 198Douglas J. Morrice, Ravindra S. Gajulapalli, Sridhar R. Tayur. A single server queue with cyclically indexed arrival and service rates
199 -- 209Yves Dallery. On modeling failure and repair times in stochastic models of manufacturing systems using generalized exponential distributions
211 -- 238Christine Fricker, M. Raouf Jaïbi. Monotonicity and stability of periodic polling models
239 -- 260Cheng-Shang Chang, Joy A. Thomas, Shaw-Hwa Kiang. On the stability of open networks: A unified approach by stochastic dominance
261 -- 277Süleyman Özekici, Jingwen Li, Fee-Seng Chou. Queues with impolite customers
279 -- 288Fabrice Guillemin, Ravi R. Mazumdar. On pathwise behavior of multiserver queues
289 -- 308António Pacheco. Second-order properties of the loss probability in::::M/M/s/s:::: +::::c:::: systems
309 -- 324António Pacheco. Some properties of the delay probability in::::M/M/s/s:::: +::::c:::: systems
325 -- 345Israel Cidon, Asad Khamisy, Moshe Sidi. On queueing delays of dispersed messages
347 -- 364Yiqiang Zhao. Analysis of the GI:::X:::/M/c model
365 -- 386Jen Yeng Cheah, James MacGregor Smith. Generalized M/G/C/C state dependent queueing models and pedestrian traffic flows
387 -- 399Ho Woo Lee, Soon Seok Lee, Kyung C. Chae. Operating characteristics of M:::X:::/G/1 queue with N-policy
401 -- 417C. Armero, M. J. Bayarri. Bayesian prediction in::::M/M::::/1 queues
419 -- 426Carmen Armero. Bayesian inference in Markovian queues